# SDR USAAD00121

- Difficulty date: July 31, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N805US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48053
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 8732030153
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - THE EMERGENCY LIGHT AT THE AFT SERVICE DOOR AND THE TAILCONE HAVE BLINKING GREEN LIGHTS.  MAINTENANCE REPLACED THE AFT CABIN TRANSMITTER.  (M)
